Canonical heights on the Jacobians of curves of genus 2 and the infinite descent

Flynn, E.V. and Smart, N.P. (1997) Canonical heights on the Jacobians of curves of genus 2 and the infinite descent. Acta Arithmetica, 79 (4). pp. 333-352. ISSN 0065-1036. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Depositing User: T. Nasir
Date Deposited: 22 Oct 2009 02:14
Last Modified: 22 Oct 2009 02:14
Resource URI: http://kar.kent.ac.uk/id/eprint/18431 (The current URI for this page, for reference purposes)
  • Depositors only (login required):